MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K; VIVIDIMAGE 4K SURGICAL DISPLAY

BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K; VIVIDIMAGE 4K SURGICAL DISPLAY
Model Number RLM274K
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their vividimage surgical monitor was "intermittently going blank".No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the power cabling required rerouting.The technician rerouted the power cabling, tested the function and operation of the vividimage surgical monitor, confirmed it to be operating to specifications, and returned the device to service.No additional issues have been reported.

Brand Name
VIVIDIMAGE 4K
Common Device Name
VIVIDIMAGE 4K SURGICAL DISPLAY
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25524340
Report Number3008776287-2026-00462
Device Sequence Number12149403
Product Code KQM
UDI-Device Identifier00724995195175
UDI-Public(01)00724995195175(11)230918
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM274K
Device Catalogue NumberRLM274K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown